WIT Press


The Optimal Control Applied To Diffusion-reaction Models

Price

Free (open access)

Paper DOI

10.2495/CMEM010131

Volume

30

Pages

10

Published

2001

Size

704 kb

Author(s)

M.J. Pujol, J.A. Sanchez, P. Grimalt

Abstract

The optimal control applied to diffusion- reaction models M.J. Pujol, J.A. Sanchez, P. Grimalt Department of Mathematical Analysis and Applied Mathematics, Alicante University, Spain Abstract In Ecology the Diffusion-Reaction models are widely used. The term Reaction is applied in process of growth or interaction among species in absence of dispersion, and the Diffusion describe the movement of individuals. In this work, it is modelled how an inhibitor that is deposited in the surface of rat cortex spreads to avoid the massive destruction of neurones, when, for example a brain-vascular accident occurs. The solution of the resultant non-linear diffusion-reaction equation is obtained by means of the Adomian's method. The parameters of the equation of the model are identified by using a new method that uses co-dense curves. Finally, the problem of optimal control related to this model of diffusion is considered. 1 Introduction One of the mechanisms of the cellular death in

Keywords